W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1833 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Embolism/Embolus (4438)
| Date of Event |
02/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.
Additional Manufacturer Narrative
H6: code d12: ifu statements the device instructions for use (ifu) were reviewed with respect to the complaint detail for the applicable region and time period, and the following ifu statements were identified in relation to the complaint.<2.Device defects and adverse events> [other adverse events]: embolization as gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional device will be identified in this report: catalog # dsf1245, serial # (b)(6), udi # (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, this patient underwent endovascular treatment for an abdominal aortic aneurysm and bilateral common iliac artery aneurysms using the gore® dryseal flex introducer sheath (dsf), gore® excluder® aaa endoprosthesis, and gore® excluder® iliac branch endoprosthesis (ibe).It was reported that the patient's left superficial femoral artery had approximately 90% stenosis prior to the procedure.After the stent graft placement, the dsf was removed and hemostasis was performed, but blood flow in the left lower limb could not be confirmed.Blood flow at the puncture site was confirmed, but there was no blood flow beyond the stenosis.It was considered that the stenosis had occluded.The stenosis site was cut down, and thrombectomy and endarterectomy were performed.The physician stated the following: the external iliac artery was significantly tortuous, and it is possible that a thrombus was embolized during the placement of the ibe.However, the primary cause is believed to be the pre-existing 90% stenosis.